# SDR ASAA2018022123662

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 726 hours, 205 cycles
- Engine: LEAP1A33
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Leaking
- Location: Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL CONSUMPTION SHOWS 1.111 QT AN HOUR AFTER SERVICING, EXCEEDING 0.45 QT AN HOUR LIMIT.  ACFT GROUNDED.   REPLACED THE OIL CAP O-RING IAW AMM 79-11-05.  OPS CHECKED NORMAL.  TAXIED AIRCRAFT AROUND AIRPORT FOR 20 MINUTES.  NO DISCREPANCIES NOTED.  NO LEAKS NOTED.  OILS ON BOTH ENGINES REMAIN CONSISTENT AND EQUAL THROUGHOUT CHECKS.  ACFT OK FOR SERVICE
